I'm in the middle of the 3rd week with Incivek triple therapy and am hoping someone responds soon to your post. How bad have your side effects been?
I am only on week 4 with Incevik, sides are still pretty bad
I didn't really to start to feel too bad until a couple of weeks ago maybe around week 4 or so. My platelets were at 33,000 and hgb at 10.8 almost two weeks ago so I think that may have caused the fatigue to kick in. I have the headaches if I don't get enough water, and lately I have had some nausea but ginger ale has really helped. I notice a lot of people talking about the weird taste in their mouth. I have noticed that too, so I was going to take someone's suggestion and get some sour hard candy and see if that helps. I mean any excuse to eat a piece of candy, right?! I am still working and running my kids around, so I can't complain too much but there are days when I feel like it is a forced effort to even breathe! I have my labs checked again soon and hope the numbers improve and some of the side effects taper off. I think we are all hoping the first 12 weeks are the worst. Counting those days down until the Incivek is over has been my saving grace! It is also so nice to know I am not the only one going through this.
im in week 16 of incivek trial...when i stop the inc at 12 weeks i felt sooooooooooooooo much better!!!
That's great to here Jay, on goin on shot 8 this weekend counting down to week twelve. Joe
Yay! I hoped someone would tell me they felt better afterwards. I am glad to hear you got some relief Jay. I hope we all start feeling at least a little better when we are done with week 12.
It seems like we are on the same schedule (I take shot 8 tomorrow) what are your latest platelet and hgb levels?
I am getting ready to start week 17 and Yes, I feel much better since stopping incivek! Not normal, just better.
i'm in the middle of 8...the rash gets a little worse everyday...tonight even after taking benydril i'm back awake itching...if i can make it two more weeks i'll be happy....billy
I just got a CBC done last Wednesday but havent talked to anyone about results yet. My 4 week was und and all levels were good. I think my hgb might be dropping because I'm feeling a little more run down each day. At first it was only right after the shot now it's going on for three or four days after the shot. Joe
Billy. so far I don't have the dreaded rash thank goodness! However this week I have woke up every morning looking like Robert Pattison with dried blood all over my mouth and pillow from my bleeding gums.
Joe, I hope your numbers are good. I get winded pretty easily. I was running before I started treatment but I had to stop because I sounded like an asthmatic oompa loompa.
So glad to hear the sides get easier! Gives us all something to look forward to. 5 more weeks here.
taccs4 n billy. I'm there. Itchy and.. okay this would be funny if it weren't gross. I ate a boiled egg n a banana n had blood all over em. gross. Ate it anyway. No more bananas in my lunch sack... Karen :)
Really glad to hear that you feel better after stopping the Incivek, I start tx tomorrow. When I was on a triple therapy it did help when I stopped the 3rd drug and just took the peg and riba. In my case no rescue drugs were allowed so that did not help.
I am rooting for all of you
Going on shot #9 Monday and I too am counting down the days to Incivek's end. I have 4 more weeks - was eRVR UND at 4 weeks so I am hoping and praying that I got 24 all in. It is nice to hear that things will change after the 20g fat gorging, meal chomping, cream cheese sucking eating sessions 3x a day.I find this to be the most depressing aspect so far of the tx. Other sfx are itching and gasping for air - hg's now at 9.9 - close to Procrit tx. I feel like a goldfish that jumped out of the tank. Thanks for the info gang, I come to this site every day!
20g fat gorging, meal chomping, cream cheese sucking eating sessions 3x a day.I find this to be the most depressing aspect so far of the tx"
Remember you still gotta fatten it up with the riba - you want to stay UND (but you wont have to gorge like you are now).
Good luck to you all.
I feel like a horse...gained 10 pound in 2 months. I don't think we need to engorge for Riba....at least that is what I understand. Just normal meals, twice a day along with the blue meanie pills, arrrgh. I will get my fat *** trimmed very soon as I have 4 more weeks of Incivek and then we get new religion on diet. Good luck to all as well. This site has been a mind and life saver, as pople here know what your are going through. Truly invaluable...
Does anyone know if lower platelets is one of the side effects of incivek? I think it's the incivek that is causing me to sleep so much. I don't think it's the Riba or the pegasys. Anyone else feel that is one of the sides of incivek? Also counting the weeks now. Just started week 9. Only 4 more to go and then no more incivek.
Incivek may reduce the number of clot-forming cells (platelets) in your blood. Avoid activities that may cause bruising or injury. Tell your doctor if you have unusual bruising or bleeding. Tell your doctor if you have dark, tarry, or bloody stools.
I found this information on this website - http://www.drugs.com/cdi/incivek.html
I think it could be a result of the combination of the meds and maybe how they work together. I am not sure if there is a way to specify which medication is causing which side effect.
Don't know if that helps, but I hope you get some relief soon. I think we are all counting them down. :)
did a trial a couple of years ago. the worst for me was around week 10 of treatment, by week 14 all the sides from telaprevir were gone. Hang in there.
Now 20 months post treatment, feeling great.
Hey girrrl, thanks so much for your comment on the riba. I am embarrassed to say that when I treated in 2008 all I was told was to eat something when taking the riba. They didn't say anything about fat helping it absorb. I was on a trial and it seems much info was left out
Back then I was diabetic and was on Metformin but doc said he didn't think I needed it since my weekly draws were so good. To be fair they were just starting to talk about the effects of IR and Diabetes on success of tx, I wonder if that would have helped me.
Man thats good news. 2 more weeks of Incivek for me. The itching is bad, however I happend onto a product called "Ocean Potion" its for sunburn. That stuff really gets rid of the itch for me. I think it has a little numbing agent for burns pain, whatever it has it has saved me every night for 10 weeks. I was undetectable at 4 weeks so all is well so far. I am looking forward to getting rid of the sides!!
Week 8 starts for me this Friday and I am counting the days until I am done with the Incivek. What a kick-*** cocktail of drugs we take! It is so helpful to read the comments of those of you who have completed the 12 weeks and are feeling better. I don't expect 100%, but I pray for some improvement.
In reading the posts, people seem to believe that low hemoglobin accounts for feeling overly tired. For me, at least, a low WBC and platelet level, put me into bed. They tanked very quickly while my hemoglobin tends to go up and down. Presently, my hemoglobin is teetering between 8.5 and 9.4 but doc has been more concerned about getting wbc and platelet counts up. After 2 doses on neupogen, I feel so much better. I'm still tired, but at least there is life beyond my couch.
Hang in there everyone!!
How low did you platelets and WBC go? My CBC on Friday showed platelets at 29,000 and WBC at 2.0. My hgb is pretty good - 10.0 I had labs repeated today and am waiting on those results. They have put me on vitamin k.
My wbc count was down to 1.5 and my platelets were at 75,000. My absolute neutrophils were 630. After 2 doses of neupogen my wbc count is up to 2.3. I can't remember my other results which the doctor gave to me over the phone, but they were also begining to increase. I will get a copy on Tuesday when I have my next appt. Although I have not taken procrit, my hgb was down to 8.5 and is back up to 9.4. I guess it's my body kicking it's own ***....lol! I take vitamin d supp but that's the only supp. I have to say, I felt almost immediately improved after my first dose of neupogen. It will be interestting to see what your doc has to say, but you may need a wbc boost. Keep me posted.
i've completed 7 weeks of incivek, and for me the rash didn't come around until week 4. then things got progressively worse, along with the rash my lower lip started to chap and burn really bad. of coarse the fatigue has always been there. my faith has kept me going and knowing at the end of week 4 my viral load dropped to zero, so that was encouraging news. so hang in their, keep the faith, never give up!! your in my prayers!!!!!!!!!